# SDR SWAA2014030525785

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 67,829 hours, 56,581 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65457463
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE FLOOR BRACKETS ASSEMBLY HARDWARE DAMAGED.  R & R BRACKET ASSEMBLY IAW AMM.
